Repositorio de producción científica de la Universidad de Sevilla

The module Dfs for locally quasi-homogeneous free divisors

Opened Access The module Dfs for locally quasi-homogeneous free divisors

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Calderón Moreno, Francisco Javier
Narváez Macarro, Luis
Departamento: Universidad de Sevilla. Departamento de álgebra
Fecha: 2002-10
Publicado en: Compositio Mathematica, 134 (1), 59-74.
Tipo de documento: Artículo
Resumen: We find explicit free resolutions for the D-modules Dfs and D[s]fs/D[s]f s+1, where f is a reduced equation of a locally quasi-homogeneous free divisor. These results are based on the fact that every locally quasi-homogeneous free divisor is Koszul free, which is also proved in this paper.
Cita: Calderón Moreno, F.J. y Narváez Macarro, L. (2002). The module Dfs for locally quasi-homogeneous free divisors. Compositio Mathematica, 134 (1), 59-74.
Tamaño: 216.2Kb
Formato: PDF

URI: http://hdl.handle.net/11441/46247

DOI: 10.1023/A:1020228824102

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones